# SDR COMA0260093

- Difficulty date: February 11, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 18,741 hours, 17,975 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 396
- Condition: Malfunctioned
- Location: Vert Stab
- Part time: 6,939 hours, 7,174 cycles
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5368 CONFIG STAB WARNING DURING T/O.REPLACED THE STABILIZER TRIM ACTUATOR.
